Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Mathematical Foundations for Design-Civil Engineering Systems by R. M. Stark; R. L. Nichols

Reviewed Work: Mathematical Foundations for Design-Civil Engineering Systems by R. M. Stark, R. L. Nichols
Review by: Denos Gazis
Operations Research
Vol. 21, No. 2 (Mar. - Apr., 1973), pp. 657-658
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/169042
Page Count: 2
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
657
    657
  • Thumbnail: Page 
658
    658